Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 12, 2015, 1:12 AM CDT for 4 counties in Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2015, 1:12 AM CDT (06:12 UTC)
- Expired
- Apr 12, 2015, 1:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Finney County, KS, Hodgeman County, KS, Lane County, KS, Scott County, KS
The radar
The Dodge City radar (KDDC), 65 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS53 KDDC 120612
SVRDDC
KSC055-083-101-171-120700-
/O.NEW.KDDC.SV.W.0014.150412T0612Z-150412T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
112 AM CDT SUN APR 12 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
NORTHEASTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
SOUTHERN LANE COUNTY IN WEST CENTRAL KANSAS...
SOUTHEASTERN SCOTT COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 200 AM CDT
* AT 111 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
SOUTHEAST OF FRIEND...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DIGHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3814 10014 3806 10068 3822 10083 3851 10044
TIME...MOT...LOC 0611Z 241DEG 37KT 3816 10072
HAIL...1.00IN
WIND...60MPH
$$
JJOHNSON2 follow-up statements
587
WWUS53 KDDC 120632
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
132 AM CDT SUN APR 12 2015
KSC171-120642-
/O.CAN.KDDC.SV.W.0014.000000T0000Z-150412T0700Z/
SCOTT KS-
132 AM CDT SUN APR 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3814 10014 3811 10041 3837 10061 3851 10044
TIME...MOT...LOC 0632Z 240DEG 10KT 3827 10042
$$
KSC055-083-101-120700-
/O.CON.KDDC.SV.W.0014.000000T0000Z-150412T0700Z/
HODGEMAN KS-FINNEY KS-LANE KS-
132 AM CDT SUN APR 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR WEST CENTRAL HODGEMAN...NORTHEASTERN FINNEY AND SOUTHERN LANE
COUNTIES...
AT 132 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST
OF ALAMOTA...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DIGHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3814 10014 3811 10041 3837 10061 3851 10044
TIME...MOT...LOC 0632Z 240DEG 10KT 3827 10042
HAIL...1.00IN
WIND...60MPH
$$
JJOHNSON269
WWUS53 KDDC 120645
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
145 AM CDT SUN APR 12 2015
KSC055-083-101-120655-
/O.CAN.KDDC.SV.W.0014.000000T0000Z-150412T0700Z/
HODGEMAN KS-FINNEY KS-LANE KS-
145 AM CDT SUN APR 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HODGEMAN...
NORTHEASTERN FINNEY AND SOUTHERN LANE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3814 10014 3811 10041 3837 10061 3851 10044
TIME...MOT...LOC 0644Z 241DEG 37KT 3834 10027
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 12:00 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 12, 12:00 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1200 AM CDT SUN APR 12 2015 ...UPDATED AVIATION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 350 PM CDT SAT APR 11 2015 THE BEST CHANCE FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING APPEARS TO BE CONFINED TO THE FAR SOUTHWEST CORNER OF KANSAS SOUTH AND WEST OF HIGHWAY 50 AND HIGHWAY 83. THE SPC MESOANALYSIS PAGE IS SHOWING SURFACE BASED CAPE VALUES RISING INTO THE 1000-1500 J/KG RANGE OVER FAR SOUTHEAST COLORADO WHERE STRONGER AFTERNOON HEATING HAS BEEN OCCURRING. INSTABILITY DROPS OFF FAIRLY RAPIDLY FARTHER EAST INTO SOUTHWEST KANSAS. THUNDERSTORMS ARE BEGINNING TO FIRE OUT ALONG THE DRYLINE AXIS THIS AFTERNOON. THESE STORMS SHOULD BE ABLE TO MOVE INTO FAR SOUTHWEST KANSAS INTO THIS EARLY EVENING BUT THINK THAT THE SEVERE THREAT SHOULD DIMINISH WITH THE LOSS OF DAYTIME HEATING. THE NAM AND GFS SHOW THAT SCATTERED SHOWERS AND THUNDERSTORMS COULD PERSIST ACROSS SOUTHWEST INTO CENTRAL KANSAS INTO THE LATE EVENING AND OVERNIGHT HOURS BEFORE DIMINISHING LATER TONIGHT. THIS WOULD MAKE SENSE AS THE UPPER LEVEL SUPPORT FROM THE LEFT EXIT REGION OF THE UPPER JET COMBINED WITH THE MID LEVEL WARM ADVECTION PROPAGATE EAST OVERNIGHT. LATER TONIGHT, LOW STRATUS IS PROGGED TO DEVELOP OVER NEARLY ALL BUT THE FAR SOUTHWEST PART OF THE AREA. ON SUNDAY A SURFACE TROUGH WILL MOVE THROUGH WESTERN KANSAS TO CENTRAL KANSAS BY AFTERNOON. THIS WILL SWEEP THE LOW CLOUDINESS OUT OF THE AREA AS WINDS BECOME WEST TO NORTHWEST BEHIND THE TROUGH AND PUSH DRIER AIR INTO THE REGION. THUNDERSTORM CHANCES WILL INCREASE AGAIN MAINLY OVER SOUTH CENTRAL KANSAS LATE SUNDAY AFTERNOON IN THE VICINITY OF THE TROUGH. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 321 PM CDT SAT APR 11 2015 AN UPPER LEVEL SHORTWAVE MOVING THROUGH THE NORTHERN PLAINS WITH MID TO LOWER LEVEL MOISTURE IN PLACE WILL ALLOW A FEW THUNDERSTORMS TO FORM ACROSS CENTRAL AND SOUTH CENTRAL KANSAS LATE SUNDAY EVENING INTO SUNDAY NIGHT. A FEW OF THESE THUNDERSTORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN CONCERN. OTHERWISE EXPECT PARTLY CLOUDY SKIES OVER WEST CENTRAL AND SOUTHWEST KANSAS WITH INCREASING CLOUDINESS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. IN ADDITION, A COLD FRONT AT THE SURFACE IS ALSO EXPECTED TO MOVE THROUGH THE AREA SUNDAY EVENING SHIFTING SOUTHERLY WINDS TO MORE OF A NORTHERLY DIRECTION FOR THE REMAINDER OF THE NIGHT. MEANWHILE, AN UPPER LEVEL LOW ABOVE THE SOUTHERN ROCKIES AND NORTHERN MEXICO SUNDAY NIGHT WILL MOVE INTO WESTERN TEXAS ON MONDAY THEN CURL NORTHEASTWARD INTO OKLAHOMA MONDAY NIGHT. THE LOW THEN WEAKENS INTO AN OPEN WAVE TUESDAY AS IT BECOMES ABSORBED INTO THE NEXT SYSTEM ENTERING THE INTERMOUNTAIN WEST. MID TO LOWER LEVEL MOISTURE WILL BE AMPLE ACROSS THE SOUTHERN PLAINS MONDAY INTO MONDAY NIGHT WITH THUNDERSTORMS FIRING OFF ALONG THE AFOREMENTIONED COLD FRONT. SOME MID LEVEL MOISTURE COULD LINGER ALONG THE KS/OK BORDER DURING THIS TIME FRAME WITH MOSTLY CLOUDY SKIES. OTHERWISE SKIES WILL CONTINUE TO BE PARTLY CLOUDY ACROSS THE REMAINDER OF THE CWA. A FEW THUNDERSTORMS MAY THEN BE POSSIBLE ACROSS SOUTH CENTRAL KANSAS TUESDAY AS THE STORM SYSTEM CURLS NORTHWARD, BUT MOST OF THE AREA SHOULD REMAIN DRY. WINDS MONDAY THROUGH TUESDAY WILL GENERALLY BE FROM AN EASTERLY DIRECTION AS THE MAIN SURFACE CIRCULATION REMAINS SOUTH OF THE CWA. NEXT WE FOCUS ON THE UPPER LEVEL SHORTWAVE INTENSIFYING ABOVE THE INTERMOUNTAIN WEST TUESDAY NIGHT AS IT BECOMES AN UPPER LEVEL LOW ACROSS THE CENTRAL ROCKIES WEDNESDAY BEFORE SLIDING INTO THE SOUTHERN ROCKIES THURSDAY. THIS LOW THEN EJECTS EASTWARD ACROSS THE SOUTHERN PLAINS THURSDAY NIGHT INTO FRIDAY BEFORE EXITING THE AREA BY FRIDAY NIGHT. TOWARDS THE SURFACE, AN AREA OF LOW PRESSURE WILL INTENSIFY ACROSS EASTERN COLORADO AS THIS SYSTEM APPROACHES SHIFTING WINDS TO MORE OF A SOUTHERLY DIRECTION. PRECIPITATION CHANCES FIRST INCREASE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS TUESDAY NIGHT THEN SPREAD ACROSS THE REMAINDER OF THE CWA WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY WITH RAIN SHOWERS BEING MORE LIKELY THURSDAY NIGHT INTO FRIDAY. CLOUDS WILL INCREASE IN COVERAGE THROUGH THIS TIME FRAME WITH MOSTLY CLOUDY SKIES EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY. AS FOR TEMPERATURES, HIGHS MONDAY THROUGH WEDNESDAY LOOK TO RANGE FROM THE MID 60S TO LOWER 70S. LOWS WILL GENERALLY BE IN THE 40S WITH THE EXCEPTION OF SUNDAY NIGHT WHEN LOWER 50S WILL BE POSSIBLE ACROSS SOUTH CENTRAL KANSAS. THE COOLEST DAY OF THE WEEK LOOKS TO BE ON THURSDAY WITH LOWS THURSDAY MORNING RANGING FROM THE UPPER 30S ACROSS FAR WESTERN KANSAS TO MID 40S ACROSS SOUTH CENTRAL KANSAS AND HIGHS DURING THE AFTERNOON THURSDAY LOOK TO ONLY REACH INTO THE LOWER TO MID 60S. HIGHS IN THE MID TO UPPER 60S ARE THEN FORECASTED ON FRIDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1200 AM CDT SUN APR 12 2015 IFR CIGS POSSIBLE THIS MORNING IN ASSOCIATION WITH LOW CLOUDS, BR, AND REDUCED VISIBILITIES. CONDITIONS WILL IMPROVE TO MVFR OR VFR TOWARDS 15Z. WINDS WILL BE SOUTHERLY 10-20 KT AND THEN SWITCH SOUTHWESTERLY 5-15 KT BY MID MORNING. && .PRELIMINARY POINT TEMPS/POPS... DDC 53 81 48 67 / 20 10 20 10 GCK 50 81 44 67 / 20 10 10 10 EHA 48 81 46 64 / 30 10 10 20 LBL 52 83 48 67 / 30 10 20 20 HYS 54 80 44 68 / 40 20 10 10 P28 55 79 52 70 / 40 50 50 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GERARD LONG TERM...HOVORKA_42 AVIATION...SUGDEN
Hazardous weather outlook, Apr 11, 3:10 AM CDT, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 310 AM CDT SAT APR 11 2015 KSZ030-031-043>046-061>066-074>081-084>090-120815- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 310 AM CDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHWEST KANSAS THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR QUARTER TO GOLF BALL SIZE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND EASTERN PORTIONS OF SOUTHWEST KANSAS SUNDAY. ANY STORM THAT DEVELOPS MAY BE CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL AND GUSTY WINDS IN EXCESS OF 50 MPH. THUNDERSTORMS WILL BE POSSIBLE AGAIN TOWARD THE MIDDLE PART OF NEXT WEEK. HOWEVER, IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...GENERALLY SOUTHWEST OF A SCOTT CITY TO COLDWATER LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 32
In the hours before
Local storm report, Apr 11, 8:35 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
835 PM CDT SAT APR 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 8 S ULYSSES 37.46N 101.36W
04/11/2015 E1.00 INCH GRANT KS EMERGENCY MNGR
HAIL COVERING THE GROUND.
&&
WHOVORKASpecial weather statement, Apr 11, 8:36 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 836 PM CDT SAT APR 11 2015 KSZ061-074-120215- HAMILTON KS-STANTON KS- 836 PM CDT SAT APR 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON AND NORTHEASTERN STANTON COUNTIES UNTIL 915 PM CDT/815 PM MDT/... AT 835 PM CDT /735 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF JOHNSON CITY...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSON CITY AND BIG BOW. LAT...LON 3754 10180 3766 10188 3781 10154 3755 10154 TIME...MOT...LOC 0135Z 248DEG 11KT 3761 10178 FINCH
Local storm report, Apr 11, 8:52 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
852 PM CDT SAT APR 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 6 NNE JOHNSON CITY 37.65N 101.72W
04/11/2015 M0.75 INCH STANTON KS PUBLIC
&&
06Local storm report, Apr 11, 9:14 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
914 PM CDT SAT APR 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 9 WNW MOSCOW 37.37N 101.36W
04/11/2015 E0.88 INCH STEVENS KS TRAINED SPOTTER
THE REPORT WAS RELAYED BY EMERGENCY MANAGEMENT.
&&
LEESpecial weather statement, Apr 11, 9:47 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
947 PM CDT SAT APR 11 2015
KSZ062-063-075-076-120330-
KEARNY KS-GRANT KS-HASKELL KS-FINNEY KS-
947 PM CDT SAT APR 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...NORTHWESTERN
HASKELL...SOUTHWESTERN FINNEY AND SOUTHEASTERN KEARNY COUNTIES UNTIL
1030 PM CDT...
AT 947 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF HICKOK...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
GRANT...NORTHWESTERN HASKELL...SOUTHWESTERN FINNEY AND SOUTHEASTERN
KEARNY COUNTIES.
LAT...LON 3762 10126 3774 10126 3780 10088 3774 10088
3774 10089 3773 10088 3757 10088
TIME...MOT...LOC 0247Z 268DEG 24KT 3768 10119
FINCHSpecial weather statement, Apr 12, 12:56 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1256 AM CDT SUN APR 12 2015 KSZ043-044-063-120645- SCOTT KS-LANE KS-FINNEY KS- 1256 AM CDT SUN APR 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FINNEY...SOUTHWESTERN LANE AND SOUTHEASTERN SCOTT COUNTIES UNTIL 145 AM CDT... AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF GARDEN CITY...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GARDEN CITY. LAT...LON 3797 10090 3814 10101 3841 10061 3812 10041 TIME...MOT...LOC 0556Z 241DEG 26KT 3811 10087 JJOHNSON
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:20 PM CDT | Tornado Warning | DDC | Morton, Stanton | 40 min |
| Apr 11, 7:51 PM CDT | Tornado Warning | DDC | Grant, Morton, Stanton, Stevens | 39 min |
| Apr 11, 8:29 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 46 min |
| Apr 11, 8:36 PM CDT | Special Weather Statement | DDC | Stanton | 39 min |
| Apr 11, 8:45 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 23 min |
| Apr 11, 9:47 PM CDT | Special Weather Statement | DDC | Haskell | 43 min |
| Apr 11, 9:51 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 33 min |
| Apr 12, 12:56 AM CDT | Special Weather Statement | DDC | Finney | 49 min |
| Apr 12, 1:42 AM CDT | Special Weather Statement | DDC | Finney | 48 min |
| Apr 12, 1:47 AM CDT | Special Weather Statement | DDC | Ness | 43 min |
| Apr 12, 2:29 AM CDT | Special Weather Statement | DDC | Ness | 46 min |
| Apr 12, 3:00 AM CDT | Special Weather Statement | DDC | Rush | 45 min |
| Apr 12, 3:19 AM CDT | Special Weather Statement | DDC | Ellis | 56 min |
| Apr 12, 5:42 PM CDT | Special Weather Statement | DDC | Pawnee | 48 min |
| Apr 12, 5:46 PM CDT | Special Weather Statement | DDC | Edwards | 44 min |
| Apr 12, 5:48 PM CDT | Special Weather Statement | DDC | Clark | 42 min |
| Apr 12, 6:26 PM CDT | Special Weather Statement | DDC | Stafford | 64 min |
| Apr 12, 6:46 PM CDT | Special Weather Statement | DDC | Edwards | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.